# SDR R61A20100067

- Difficulty date: February 5, 2010
- Submitted: February 8, 2010
- Operation: Air carrier
- Aircraft: N134HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000220
- Aircraft time: 4,812 hours, 3,905 cycles
- System (JASC): 5240 · Service Doors
- Part: Linkage
- Condition: Lack Of Lube
- Location: R2 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE R-2 DOOR IS EXTREMELY HARD TO CLOSE.  MAINTENANCE TROUBLESHOT AND LUBED THE R-2 DOOR INDICATION LINKAGE PER EMB AMM, OPS CHECK GOOD AFTER THAT.
